The blocks of finite classical groups.
Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 122-191
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classical group with connected center, Frobenius morphism, characters, blocks, unipotent characters, Brauer's height conjecture, general linear groups, unitary groups
@article{JRAM_1989__396_153127,
author = {Paul Fong and Bhama Srinivasan},
title = {The blocks of finite classical groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {122--191},
year = {1989},
volume = {396},
zbl = {0656.20039},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__396_153127/}
}
Paul Fong; Bhama Srinivasan. The blocks of finite classical groups.. Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 122-191. http://geodesic.mathdoc.fr/item/JRAM_1989__396_153127/